# SDR GTIA2024093038406

- Difficulty date: September 29, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N608NK
- Make and model: Airbus A320-232
- Aircraft serial: 4902
- Aircraft time: 46,059 hours, 20,998 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

STRONG FUME ODOR DURING APPROACH. ODOR WAS PRESENT IN COCKPIT AND CABIN.-REF TSM 05-50-00-810-831-A PERF GVI ON APU & FOUND OIL CONTAINMATION ON INLET PREFORMED LEVEL A DECONCAMINATION OF ECS USING ENG BLEED IAW AMM 21-00-00-615-802-A NO STRONG ODORS ON BOTH PACKS APU REQ DEFFERAL
